# SDR ASAA2014061508202

- Difficulty date: June 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 25,160 hours, 7,715 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WORKED INITIALLY BUT AIRBORNE IT KICKED ITSELF OFF.  RESET BUT WOULD ONLY STAY ON MOMENTARILY.  ACFT GROUNDED.  AUTO THROTTLES OPS CHECK GOOD NUMEROUS TIMES.  NO HISTORY 30 DAYS.  REF MM 34-31-00.  LWMP STATUS UPGRADED TO CAT 111A AUTOLAND ONLY.  PLACARD SCREW REFLECTS SAME.
